# SDR WWMA9700208

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309AE
- Make and model: Saab 340B
- Aircraft serial: 340B309
- System (JASC): 3350 · Emergency Lighting
- Part: Light Panel
- Part number: 2LA0059851
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDENTS EMERGENCY PANEL ARMED LIGHT DOES NOT ILLUMINATE.  REPLACED WITH NEW GE85 BULB.  ALSO, EMERGENCY LIGHT PANEL ABOVE SEAT 14A IS LOOSE AND FALLS OUT.  REPLACED LIGHT PANEL.
